Dynamical systems that produce the Lévy flights

Tomoshige Miyaguchi*, Yoji Aizawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We introduce a one-dimensional map producing flights of arbitrary length and explain that the orbits and the density functions that evolve under this map have the same properties as Lévy flight. We derive an approximated Frobenius-Perron equation and prove that this equation converges to the Lévy diffusion equation.

Original languageEnglish
Pages (from-to)697-704
Number of pages8
JournalProgress of Theoretical Physics
Issue number4
Publication statusPublished - 2001 Oct

ASJC Scopus subject areas

  • Physics and Astronomy(all)


Dive into the research topics of 'Dynamical systems that produce the Lévy flights'. Together they form a unique fingerprint.

Cite this